Items where Author is "Mungkasi, Sudi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 81.

Article

Mungkasi, Sudi (2018) Finite Difference Methods for Simulation of Water Waves Generated by Moving Topography. Journal of Physics: Conference Series, 1090 (1). 012016 (1)-012016 (7). ISSN Online ISSN 1742-6596; Print ISSN 1742-6588

Mungkasi, Sudi (2018) Numerical solutions to a parabolic model of two-layer fluids. Journal of Physics: Conference Series, 1090 (1). 012050 (1)-012050 (7). ISSN Online ISSN 1742-6596; Print ISSN 1742-6588

Mungkasi, Sudi (2018) A finite volume method for solving the gravity wave-model equations. Journal of Physics: Conference Series, 1090 (1). 012047 (1)-012047 (6). ISSN Online ISSN 1742-6596; Print ISSN 1742-6588

Mungkasi, Sudi (2018) Performance of the Lax-Wendroff finite volume method for solving the gravity wave-model equations. Journal of Physics: Conference Series, 1007 (1). pp. 1-7. ISSN Online ISSN: 1742-6596 & Print ISSN: 1742-6588

Mungkasi, Sudi (2018) Variational Iteration Solution to the Gravity Wave-Model Equations. Journal of Physics: Conference Series, 1007 (1). pp. 1-6. ISSN Online ISSN: 1742-6596 & Print ISSN: 1742-6588

Mungkasi, Sudi (2018) Variational estimate method for solving autonomous ordinary differential equations. Journal of Physics: Conference Series, 1007 (1). pp. 1-5. ISSN Online ISSN: 1742-6596 & Print ISSN: 1742-6588

Mungkasi, Sudi (2018) Adomian decomposition method for solving initial value problems in vibration models. MATEC Web of Conferences, 159. 201815902007 (1)-201815902007 (6). ISSN 2261-236X

Mungkasi, Sudi (2018) Numerical Simulation of Blood Flow in Human Artery Using (A, Q) and (A, u) Systems. IOP Conference Series: Materials Science and Engineering, 325 (1). 012014 (1)-012014 (11). ISSN Online ISSN: 1757-899X & Print ISSN: 1757-8981

Mungkasi, Sudi (2018) The influence of welding speed conditions of GMAW on mechanical properties of 316L austenitic stainless steel. MATEC Web of Conferences, 159 (02009). pp. 1-6. ISSN 2261-236X

Mungkasi, Sudi and Radityani, Scolastika Lintang Renganis (2017) Finite difference and Runge–Kutta methods for solving vibration problems. Journal of Physics: Conference Series, 909 (1). 012044 (1)-012044 (7). ISSN Online ISSN: 1742-6596 & Print ISSN: 1742-6588

Mungkasi, Sudi and Laras, Fioretta (2017) Reconstruction of initial conditions of the Burgers equation in conservation law problems. Journal of Physics: Conference Series, 909 (1). 012045 (1)-012045 (8). ISSN Online ISSN: 1742-6596 & Print ISSN: 1742-6588

Mungkasi, Sudi and Sanjaya, Febi (2017) A simple but accurate explicit finite difference method for the advection-diffusion equation. Journal of Physics: Conference Series, 909 (1). 012038 (1)-012038 (5). ISSN Online ISSN: 1742-6596 & Print ISSN: 1742-6588

Mungkasi, Sudi and Ule, Maria Anjelina Irawati (2017) A staggered grid Jin–Xin relaxation method used to solve the Burgers equation. Journal of Physics: Conference Series, 909 (1). 012042 (1)-012042 (5). ISSN Online ISSN: 1742-6596 & Print ISSN: 1742-6588

Mungkasi, Sudi and Danggo, Maria Yuliani (2017) A staggered grid finite difference method for solving the elastic wave equations. Journal of Physics: Conference Series, 909 (1). 012047 (1)-012047 (5). ISSN Online ISSN: 1742-6596 & Print ISSN: 1742-6588

Mungkasi, Sudi and Apriani, Catharina Mara (2017) A staggered grid finite difference method for solving the gravity wave-model equations. Journal of Physics: Conference Series, 909 (1). 012046 (1)-012046 (6). ISSN Online ISSN: 1742-6596 & Print ISSN: 1742-6588

Mungkasi, Sudi (2017) Conservative formulation of unsteady pipe-flow model for water in its liquid form. Journal of Physics: Conference Series, 856 (1). 012014 (1)-012014 (5). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2017) Jin-Xin relaxation method used to solve the one-dimensional inviscid Burgers equation. Journal of Physics: Conference Series, 856 (1). 012007 (1)-012007 (6). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2017) Variational iteration method used to solve the one-dimensional acoustic equations. Journal of Physics: Conference Series, 856 (1). 012010 (1)-012010 (7). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2017) Adomian decomposition method for solving the population dynamics model of two species. Journal of Physics: Conference Series, 795 (1). 012045 (1)-012045 (8). ISSN Online ISSN 1742-6596; Print ISSN 1742-6588

Mungkasi, Sudi (2017) Finite volume numerical solution to a blood flow problem in human artery. Journal of Physics: Conference Series, 795 (1). 012042 (1)-012042 (6). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2017) Jin–Xin relaxation method for solving a traffic flow problem in one dimension. Journal of Physics: Conference Series, 795 (1). 012041 (1)-012041 (6). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2017) Jin–Xin relaxation solution to the spatially-varying Burgers equation in one dimension. Journal of Physics: Conference Series, 795 (1). 012043 (1)-012043 (5). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2017) Runge-Kutta and rational block methods for solving initial value problems. Journal of Physics: Conference Series, 795 (1). 012040 (1)-012040 (8). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2017) Variational iteration method for solving the population dynamics model of two species. Journal of Physics: Conference Series, 795 (1). 012044 (1)-012044 (7). ISSN Online ISSN 1742-6596; Print ISSN 1742-6588

Mungkasi, Sudi (2017) Performance of parallel computation using CUDA for solving the one-dimensional elasticity equations. Journal of Physics: Conference Series, 801 (1). 012080 (1)-012080 (6). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi and Budi Darmawan, JB. (2016) Parallel computations using a cluster of workstations to simulate elasticity problems. Journal of Physics: Conference Series, 776 (1). 012081 (1)-012081 (6). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2016) Steady flow over an arbitrary obstruction based on the gravity wave equations. Journal of Physics: Conference Series, 776 (1). 012080 (1)-01208 (5). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2016) Structural dynamic modification using matrix perturbation for vibrations without friction. Journal of Physics: Conference Series, 776 (1). 012078 (1)-012078 (6). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi (2016) Destilasi air energy surya dengan energy recovery menggunakan metode kapilaritas. Jurnal Energi Dan Manufaktur, 9 (2). pp. 186-192. ISSN ISSN 2302-5255 (print); ISSN 2541-5328 (elektronik)

Mungkasi, Sudi (2016) Detecting the smoothness of numerical solutions to the euler equations of gas dynamics. ARPN Journal of Engineering and Applied Sciences, 11 (9). pp. 5860-5863. ISSN 1819-6608

Budiasih, Lusia Krismiyati and Mungkasi, Sudi (2016) A modified Mohapatra-Chaudhry two-four finite difference scheme for the shallow water equations. Journal of Physics: Conference Series, 693 (1). pp. 1-7. ISSN 1742-6596

Mungkasi, Sudi (2016) A smoothness indicator for numerical solutions to the Ripa model. Journal of Physics: Conference Series, 693 (1). pp. 1-9. ISSN 1742-6596

Mungkasi, Sudi (2016) Adaptive finite volume method for the shallow water equations on triangular grids. Advances in Mathematical Physics, 2016. pp. 1-7. ISSN ISSN Print 1687-9120 & ISSN Online 1687-9139

Mungkasi, Sudi and Roberts, Stephen G. (2015) Well-balanced computations of weak local residuals for the shallow water equations. ANZIAM Journal, 56. C128-C147. ISSN 1446-8735

Mungkasi, Sudi (2015) Weak local residual in relation to the accuracy of numerical solutions to conservation laws. MediaTeknika, 10 (2). pp. 65-71. ISSN 1412-5641

Mungkasi, Sudi (2015) Numerical entropy production of the one-and-a-half-dimensional shallow water equations with topography. Journal of the Indonesian Mathematical Society, 21 (1). pp. 33-39. ISSN 2086-8952

Mungkasi, Sudi (2015) Some advantages of implementing an adaptive moving mesh for the solution to the Burgers equation. IOP Conference Series: Materials Science and Engineering, 78 (1). pp. 1-6. ISSN 1757-899X

Mungkasi, Sudi (2015) Fast and Efficient Parallel Computations Using a Cluster of Workstations to Simulate Flood Flows. Communications in Computer and Information Science, 516. ISSN 1865-0929

Mungkasi, Sudi (2015) Numerical solutions to unsteady wave problems over porous media. IndoMS Journal on Industrial and Applied Mathematics, 2 (1). pp. 33-39. ISSN 2252-5939

Mungkasi, Sudi (2015) Gelombang monokromatik antarmuka pada dua lapisan fluida. IndoMS Journal on Industrial and Applied Mathematics, 2 (1). pp. 9-13. ISSN 2252-5939

Mungkasi, Sudi (2014) Shock wave propagation of circular dam break problems. Journal of Physics: Conference Series, 539 (1). pp. 1-7. ISSN 1742-6588

Mungkasi, Sudi (2014) Metode rasional eksplisit untuk masalah nilai awal. Prosiding Seminar Nasional Sains dan Pendidikan Sains IX FSM UKSW, 5 (1). pp. 629-635. ISSN 2087-0922

Mungkasi, Sudi (2014) Perambatan gelombang shock akibat hancurnya suatu bendungan lingkar. Prosiding Seminar Nasional Sains dan Pendidikan Sains IX FSM UKSW, 5 (1). pp. 636-641. ISSN 2087-0922

Mungkasi, Sudi (2014) Order of accuracy of numerical methods for fluid dynamics. MediaTeknika (Jurnal Teknologi), 9 (2). pp. 71-76. ISSN 1412-5641

Mungkasi, Sudi (2014) Weak local residuals as smoothness indicators for the shallow water equations. Applied Mathematics Letters, 30. pp. 51-55. ISSN 0893-9659

Mungkasi, Sudi (2014) Weak local residuals in an adaptive finite volume method for one-dimensional shallow water equations. Journal of the Indonesian Mathematical Society, 20 (1). pp. 11-18. ISSN 2086-8952

Mungkasi, Sudi (2014) The significance of spatial reconstruction in finite volume methods for the shallow water equations. Applied Mathematical Sciences, 8 (29). pp. 1411-1420. ISSN 0893-9659

Mungkasi, Sudi (2014) The Courant–Friedrichs–Lewy number influences the accuracy of finite volume methods. Proceedings of the 4th Annual BASIC Science International Conference (BASIC 2014), 4. pp. 131-133. ISSN 2338-0128

Mungkasi, Sudi (2014) A boussinesq-type model for waves generated by flow over a bump. Applied Mathematical Sciences, 8 (106). pp. 5293-5302. ISSN 0893-9659

Mungkasi, Sudi (2014) A staggered grid numerical method for the Navier-Stokes equation. NATURAL-A: Journal of Scientific Modeling and Computation, 1 (2). pp. 9-15. ISSN 2303-0135

Mungkasi, Sudi (2013) An analytical approach for investigating the uncertainty in design of objective functions in the IHACRES rainfall run-off model. AdMathEdu (Jurnal Pendidikan Matematika, Ilmu Matematika dan Matematika Terapan), 3 (2). pp. 167-178. ISSN 2088-687X

Mungkasi, Sudi (2013) A study of well-balanced finite volume methods and refinement indicators for the shallow water equations. Bulletin of the Australian Mathematical Society, 88 (2). pp. 351-352. ISSN 0004-9727

Mungkasi, Sudi (2013) Behaviour of the numerical entropy production of the one-and-a-half-dimensional shallow water equations. ANZIAM Journal, 54 (CTAC20). C18-C33. ISSN 1446-8735

Mungkasi, Sudi (2013) Penanggulangan bencana melalui perspektif ilmu matematika. puzzleminds.com. pp. 1-3.

Mungkasi, Sudi (2013) Validation of ANUGA hydraulic model using exact solutions to shallow water wave problems. Journal of Physics: Conference Series, 423 (1). pp. 1-10. ISSN 1742-6588

Mungkasi, Sudi (2012) Analytical solutions involving shock waves for testing debris avalanche numerical models. Pure and Applied Geophysics, 169 (10). pp. 1847-1858. ISSN 0033-4553

Mungkasi, Sudi (2012) Approximations of the Carrier–Greenspan periodic solution to the shallow water wave equations for flows on a sloping beach. International Journal for Numerical Methods in Fluids, 69 (4). pp. 763-780. ISSN 0271-2091

Mungkasi, Sudi (2012) ANUGA software for numerical simulations of shallow water flows. Journal of Computer Science and Information, 5 (1). pp. 1-8. ISSN 2088-7051

Mungkasi, Sudi (2011) An analytical solution to the problem of planar oscillation of water in a parabolic canal. Bulletin of Mathematics, 03 (02). pp. 103-110. ISSN 2087-5126

Mungkasi, Sudi (2011) A new analytical solution for testing debris avalanche numerical models. ANZIAM Journal, 52. pp. 349-363. ISSN 1446-8735

Mungkasi, Sudi (2011) Numerical entropy production for shallow water flows. ANZIAM Journal, 52. C1-C17. ISSN 1446-8735

Mungkasi, Sudi (2011) Metode volume hingga untuk menyelesaikan masalah bendungan-bobol. Jurnal MatStat (Jurnal Ilmiah Matematika Statistika), 11 (1). pp. 52-62. ISSN 1412-1220

Mungkasi, Sudi (2011) An alternative derivation of the shallow water equations. Bulletin of Mathematics, 03 (01). pp. 79-85. ISSN 2087-5126

Mungkasi, Sudi (2010) Barisan fibonacci, golden ratio, dan penerapannya. Jurnal MIPA (Jurnal Penelitian dan Pengembangan), Universitas Nusa Cendana, 9 (2). pp. 14-30. ISSN 0216-583X

Mungkasi, Sudi (2010) On the best quantity reconstructions for a well balanced finite volume method used to solve the shallow water wave equations with a wet/dry interface. ANZIAM Journal, 51. C48-C65. ISSN 1446-8735

Mungkasi, Sudi (2009) Suatu kajian analitis pada system persamaan air dangkal. Jurnal Pythagoras (Jurnal Matematika dan Pendidikan Matematika), 5 (2). pp. 87-100. ISSN 1978-4538

Mungkasi, Sudi (2009) Experiments on gram-schmidt process and gram-schmidt process with reorthogonalisation. SIGMA Jurnal Sains dan Teknologi, 12 (2). pp. 117-126. ISSN 1410-5888

Mungkasi, Sudi Adomian decomposition method used to solve the one-dimensional acoustic equations. Journal of Physics: Conference Series, 856 (1). 012003 (1)-012003 (7). ISSN Online ISSN: 1742-6596; Print ISSN: 1742-6588

Mungkasi, Sudi Internal monochromatic wave propagating over two bars. Applied Mathematical Sciences, 9 (90). pp. 4479-4488. ISSN 1312-885X (Print), 1314-7552 (Online)

Conference or Workshop Item

Mungkasi, Sudi (2018) Simulasi Numeris Gelombang Periodik di Pantai Bertopografi Miring Menggunakan Perangkat Lunak ANUGA. In: Seminar Nasional Riset dan Teknologi Terapan 8 (RITEKTRA 8), Universitas Atma Jaya Makassar.

Mungkasi, Sudi (2015) An adaptive mesh finite volume method for the Euler equations of gas dynamics. In: The 7th International Conference on Thermofluids and the 3rd AUN/SEED-NET Regional Conference on Energy Engineering (RCENE THERMOFLUID 2015), 19-20 November 2015, Yogyakarta.

Mungkasi, Sudi (2015) A smoothness indicator for numerical solutions to the Ripa model. In: The 2015 International Conference on Mathematics, its Applications, and Mathematics Education (ICMAME 2015).

Mungkasi, Sudi and Prasetyadi, Andreas and Sambada, F.A.R. (2015) A finite volume method for water hammer problems. In: The 14th International Quality in Research (QiR 2015), 10 Agustus 2015, Lombok.

Mungkasi, Sudi (2014) Finite volume simulations of fast transient flows in a pipe system. In: International Seminar on Innovation in Mathematics and Mathematics Education (1st ISIMMED) 2014, Univeritas Negeri Yogyakarta.

Mungkasi, Sudi (2014) How realistic the well-known Lotka-Volterra predator-prey equations are. In: SEMINAR NASIONAL Matematika, Statistika, Pendidikan Matematika dan Komputasi 2014, Universitas Sebelas Maret Surakarta.

Mungkasi, Sudi (2014) Numerical entropy production of shallow water flows along channels with varying width. In: The 7th International Conference on Physics and Its Applications (ICOPIA 2014), UNS Surakarta.

Mungkasi, Sudi (2013) Penerapan model saint-venant dan metode volume hingga dalam beberapa masalah bencana alam. In: Seminar Riset dan Teknologi Terapan (RITEKTRA) 2013, 26-27 September 2013, Universitas Atma Jaya Jakarta.

Mungkasi, Sudi (2013) Weak local residual as the refinement indicator for the shallow water Equations. In: EASIAM-CIAM 2013, Bandung.

Mungkasi, Sudi (2011) A finite volume method for shallow water flows on triangular computational grids. In: International Conference on Advanced Computer Science and Information System (ICACSIS) 2011, 17-18 Desember 2011, Jakarta.

Thesis

Mungkasi, Sudi (2012) A Study of well-balanced finite volume methods and refinement indicators for the shallow water equations. Doctoral thesis, Sanata Dharma University.

Mungkasi, Sudi (2008) Finite volume methods for the one-dimensional shallow water equations. Skripsi thesis, Sanata Dharma University.

This list was generated on Wed Mar 20 13:56:27 2019 UTC.